# SDR FDEA201003130809

- Difficulty date: March 13, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 22,973 hours, 11,810 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Mlg
- Part time: 15,382 hours, 8,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR RETARDATION ON BOTH OVERHEAD AND PANEL- LOWER GEAR.  GOOD INDICATIONS  EVERYWHERE- LANDED NO PROBLEM.  FOUND FAULT CODES 63 AND 70. REMOVED AND REPLACED PROX BOX REF A300 AMM 32-31-71-4. REMOVED AND REPLACED RIGHT GEAR SEQUENCE VALVE. REPLACED RIGHT MAIN GEAR RESTRICTOR VALVE. REMOVAL AND INSTALLATION OF RT MAIN GEAR UPLOCK. REF AMM 32-31-57-4, 32-31-44-4 AND 32-31-37-4, OK FOR SERVICE.
